MAUDE Adverse Event Report: TELEFLEX MEDICAL SPG NEURO STRL XRAY STRG 1/2X3" 200/BX; GAUZE/SPONGE, INTERNAL

TELEFLEX MEDICAL SPG NEURO STRL XRAY STRG 1/2X3" 200/BX; GAUZE/SPONGE, INTERNAL
Model Number IPN004227
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.
 
Event or Problem Description
Cottonoids falling apart in patient's nose.
 
Event or Problem Description
Cottonoids falling apart in patient's nose.
 
Additional Manufacturer Narrative
(b)(4).An investigation was performed by reviewing the dhr.The review confirmed that there were no changes to in the raw materials and/or manufacturing processes.The incoming raw material inspection records indicated there was no abnormalities.To further investigate, it was observed that the in the customer's complaint statement that the product was being used in the patient nose.The neurosponge are intended to be used in the protection of tissues during surgical procedures; tissues including the brain and central nervous system by providing moisture and absorbing fluids.Based on the dhr, incoming inspection and customer statement the root cause of the reported condition could not be reliably determined.Carwild will continue monitor for root cause determination.

Brand Name
SPG NEURO STRL XRAY STRG 1/2X3" 200/BX
Common Device Name
GAUZE/SPONGE, INTERNAL
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14685754
Report Number3011137372-2022-00102
Device Sequence Number17351756
Product Code EFQ
UDI-Device Identifier04026704417520
UDI-Public04026704417520
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K791871
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2025
Device Model NumberIPN004227
Device Catalogue Number200104
Device Lot Number20G1882
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2022
Supplement Date Received by Manufacturer08/02/2022
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown